Opened Access CR-products of S-manifolds
Show item statistics
Export to
Author: Fernández Fernández, Luis Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1990
Published in: Portugaliae Mathematica, 47 (2), 167-181.
Document type: Article
Abstract: In this paper certain CR-submanifolds namely the CR-products, are studied. A characterization theorem is given and the case of CR-products of S-manifolds whose invariant f-sectional curvature is constant, is investigated.
Size: 422.3Kb
Format: PDF


See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)